# SDR USAA2009050891119

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 40,175 hours, 15,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 183 - PHX - EES - L1 DOOR SLIDE LANYARD EXPOSED AFTER DOOR CLOSED.  MAINTENANCE RE-SECURED L1 DOOR SLIDE LANYARD.
